Alert archive / Ohio / Frost Advisories in 2011
Frost Advisory 3, NWS Wilmington, OH
NWS Wilmington, OH issued this frost advisory at Oct 21, 2011, 4:04 AM EDT for 32 counties in Ohio; 12 counties in Kentucky; 8 counties in Indiana. It took effect at Oct 22, 2011, 2:00 AM EDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Oct 21, 2011, 4:04 AM EDT (08:04 UTC)
- In effect from
- Oct 22, 2011, 2:00 AM EDT
- Expired
- Oct 22, 2011, 9:00 AM EDT
- In force
- 7 hr
- Issued by
- NWS Wilmington, OH
All 52 counties
Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Union County, IN, Wayne County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Adams County, OH, Auglaize County, OH, Brown County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clermont County, OH, Clinton County, OH, Darke County, OH, Delaware County, OH, Fairfield County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hamilton County, OH, Hardin County, OH, Highland County, OH, Hocking County, OH, Licking County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Pickaway County, OH, Pike County, OH, Preble County, OH, Ross County, OH, Scioto County, OH, Shelby County, OH, Union County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 20 km from the middle of the area, began a volume at 08:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 8.1 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 486 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 269 m²/s²
- 0-3 km storm-relative helicity
- 305 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
309 WWUS71 KILN 210804 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 404 AM EDT FRI OCT 21 2011 ...AREAS OF FROST OVERNIGHT INTO EARLY SATURDAY... .CLOUDS ARE FORECAST TO CLEAR OVERNIGHT AND WINDS WILL BECOME LIGHT. THESE CONDITIONS WILL BE FAVORABLE FOR TEMPERATURES TO FALL LOW ENOUGH FOR FROST TO FORM. INZ050-058-059-066-073>075-080-KYZ089>100-OHZ042-060-061-070>072- 077>081-211615- /O.NEW.KILN.FR.Y.0003.111022T0600Z-111022T1300Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-DARKE-PREBLE-MONTGOMERY- BUTLER-WARREN-CLINTON-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...GREENVILLE...EATON...DAYTON...HAMILTON... LEBANON...WILMINGTON...CINCINNATI...MILFORD...GEORGETOWN... HILLSBORO...WEST UNION 404 AM EDT FRI OCT 21 2011 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY. * LOCATIONS...EASTERN INDIANA...NORTHERN KENTUCKY AND MUCH OF SOUTHWEST OHIO. * TEMPERATURES...FALLING INTO THE MID 30S. * TIMING...LATE TONIGHT INTO EARLY SATURDAY MORNING. * IMPACTS...FROST WILL DEVELOP WHICH MAY DAMAGE SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
5 follow-up statements
908 WWUS71 KILN 211408 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 1008 AM EDT FRI OCT 21 2011 ...AREAS OF FROST OVERNIGHT INTO EARLY SATURDAY... .CLOUDS ARE FORECAST TO CLEAR OVERNIGHT AND WINDS WILL BECOME LIGHT. THESE CONDITIONS WILL BE FAVORABLE FOR TEMPERATURES TO FALL LOW ENOUGH FOR FROST TO FORM. INZ050-058-059-066-073>075-080-KYZ089>100-OHZ042-060-061-070>072- 077>081-212215- /O.CON.KILN.FR.Y.0003.111022T0600Z-111022T1300Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-DARKE-PREBLE-MONTGOMERY- BUTLER-WARREN-CLINTON-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...GREENVILLE...EATON...DAYTON...HAMILTON... LEBANON...WILMINGTON...CINCINNATI...MILFORD...GEORGETOWN... HILLSBORO...WEST UNION 1008 AM EDT FRI OCT 21 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY... * LOCATIONS...EASTERN INDIANA...NORTHERN KENTUCKY AND MUCH OF SOUTHWEST OHIO. * TEMPERATURES...FALLING INTO THE MID 30S. * TIMING...LATE TONIGHT INTO EARLY SATURDAY MORNING. * IMPACTS...FROST WILL DEVELOP WHICH MAY DAMAGE SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
476 WWUS71 KILN 211942 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 342 PM EDT FRI OCT 21 2011 ...AREAS OF FROST OVERNIGHT INTO EARLY SATURDAY... .CLOUDS ARE FORECAST TO CLEAR OVERNIGHT AND WINDS WILL BECOME LIGHT. THESE CONDITIONS WILL BE FAVORABLE FOR TEMPERATURES TO FALL LOW ENOUGH FOR FROST TO FORM. OHZ026-034-035-043>046-051>056-062>065-073-074-082-088-220345- /O.EXA.KILN.FR.Y.0003.111022T0600Z-111022T1300Z/ HARDIN-MERCER-AUGLAIZE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI- CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-ROSS-HOCKING-PIKE-SCIOTO- INCLUDING THE CITIES OF...KENTON...CELINA...WAPAKONETA...SIDNEY... BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA... SPRINGFIELD...LONDON...COLUMBUS...NEWARK...XENIA... WASHINGTON COURT HOUSE...CIRCLEVILLE...LANCASTER...CHILLICOTHE... LOGAN...PIKETON...PORTSMOUTH 342 PM EDT FRI OCT 21 2011 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY. * LOCATIONS...WEST CENTRAL...CENTRAL AND SOUTH CENTRAL OHIO * TEMPERATURES...IN THE MID AND UPPER 30S. * TIMING...LATE TONIGHT INTO EARLY SATURDAY MORNING. * IMPACTS...FROST WILL DEVELOP WHICH MAY DAMAGE SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ INZ050-058-059-066-073>075-080-KYZ089>100-OHZ042-060-061-070>072- 077>081-220345- /O.CON.KILN.FR.Y.0003.111022T0600Z-111022T1300Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-DARKE-PREBLE-MONTGOMERY- BUTLER-WARREN-CLINTON-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...GREENVILLE...EATON...DAYTON...HAMILTON... LEBANON...WILMINGTON...CINCINNATI...MILFORD...GEORGETOWN... HILLSBORO...WEST UNION 342 PM EDT FRI OCT 21 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY... * LOCATIONS...EASTERN INDIANA...NORTHERN KENTUCKY AND MUCH OF SOUTHWEST OHIO. * TEMPERATURES...IN THE MID 30S. * TIMING...LATE TONIGHT INTO EARLY SATURDAY MORNING. * IMPACTS...FROST WILL DEVELOP WHICH MAY DAMAGE SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
702 WWUS71 KILN 220255 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 1055 PM EDT FRI OCT 21 2011 ...AREAS OF FROST OVERNIGHT INTO EARLY SATURDAY... .CLEAR SKIES ARE EXPECTED FOR MOST OF THE NIGHT...AND WINDS HAVE BECOME LIGHT. THESE CONDITIONS WILL BE FAVORABLE FOR TEMPERATURES TO FALL LOW ENOUGH FOR FROST TO FORM. INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-221100- /O.CON.KILN.FR.Y.0003.111022T0600Z-111022T1300Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA... GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE... PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK... EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE... LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE... LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO... WEST UNION...PIKETON...PORTSMOUTH 1055 PM EDT FRI OCT 21 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY... * LOCATIONS...SOUTHEAST INDIANA...NORTHERN KENTUCKY...AND MUCH OF SOUTHWEST AND CENTRAL OHIO. * TEMPERATURES...IN THE MID TO UPPER 30S. * TIMING...EARLY SATURDAY MORNING. * IMPACTS...FROST WILL DEVELOP WHICH MAY DAMAGE SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ HATZOS
306 WWUS71 KILN 220812 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 412 AM EDT SAT OCT 22 2011 KYZ100-OHZ056-064-065-073-074-082-088-221615- /O.NEW.KILN.FR.Y.0004.111023T0600Z-111023T1300Z/ /O.CON.KILN.FR.Y.0003.000000T0000Z-111022T1300Z/ LEWIS-LICKING-PICKAWAY-FAIRFIELD-ROSS-HOCKING-PIKE-SCIOTO- INCLUDING THE CITIES OF...VANCEBURG...NEWARK...CIRCLEVILLE... LANCASTER...CHILLICOTHE...LOGAN...PIKETON...PORTSMOUTH 412 AM EDT SAT OCT 22 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY. * LOCATIONS...PARTS OF CENTRAL AND SOUTH CENTRAL OHIO AND LEWIS COUNTY KENTUCKY. * TEMPERATURES...IN THE MID 30S. * TIMING...FROST THAT DEVELOPED OVERNIGHT WILL MELT OFF BY 9 AM TODAY. FROST WILL DEVELOP ONCE AGAIN LATE TONIGHT AND CONTINUE INTO SUNDAY MORNING. * IMPACTS...FROST MAY DAMAGE SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ INZ050-058-059-066-073>075-080-KYZ089>099-OHZ026-034-035-042>046- 051>055-060>063-070>072-077>081-221300- /O.CON.KILN.FR.Y.0003.000000T0000Z-111022T1300Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-BUTLER-WARREN- CLINTON-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY... BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA... SPRINGFIELD...LONDON...COLUMBUS...EATON...DAYTON...XENIA... WASHINGTON COURT HOUSE...HAMILTON...LEBANON...WILMINGTON... CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...WEST UNION 412 AM EDT SAT OCT 22 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * LOCATIONS...SOUTHEAST INDIANA...NORTHERN KENTUCKY...AND MUCH OF SOUTHWEST AND CENTRAL OHIO. * TEMPERATURES...IN THE MID 30S. * TIMING...FROST THAT DEVELOPED OVERNIGHT WILL MELT OFF BY 9 AM. * IMPACTS...FROST MAY DAMAGE SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
481 WWUS71 KILN 221300 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 900 AM EDT SAT OCT 22 2011 KYZ100-OHZ056-064-065-073-074-082-088-222100- /O.EXP.KILN.FR.Y.0003.000000T0000Z-111022T1300Z/ /O.CON.KILN.FR.Y.0004.111023T0600Z-111023T1300Z/ LEWIS-LICKING-PICKAWAY-FAIRFIELD-ROSS-HOCKING-PIKE-SCIOTO- INCLUDING THE CITIES OF...VANCEBURG...NEWARK...CIRCLEVILLE... LANCASTER...CHILLICOTHE...LOGAN...PIKETON...PORTSMOUTH 900 AM EDT SAT OCT 22 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY... ...FROST ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING... * LOCATIONS...PARTS OF CENTRAL AND SOUTH CENTRAL OHIO AND LEWIS COUNTY KENTUCKY. * TEMPERATURES...WILL RISE INTO THE 40S THIS MORNING...THEN DROP INTO THE MID 30S AGAIN TONIGHT. * TIMING...FROST THAT DEVELOPED OVERNIGHT WILL MELT OFF BY 9 AM TODAY. FROST WILL DEVELOP ONCE AGAIN LATE TONIGHT AND CONTINUE INTO SUNDAY MORNING. * IMPACTS...FROST MAY DAMAGE SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ INZ050-058-059-066-073>075-080-KYZ089>099-OHZ026-034-035-042>046- 051>055-060>063-070>072-077>081-221400- /O.EXP.KILN.FR.Y.0003.000000T0000Z-111022T1300Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-BUTLER-WARREN- CLINTON-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY... BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA... SPRINGFIELD...LONDON...COLUMBUS...EATON...DAYTON...XENIA... WASHINGTON COURT HOUSE...HAMILTON...LEBANON...WILMINGTON... CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...WEST UNION 900 AM EDT SAT OCT 22 2011 ...FROST ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING... TEMPERATURES WILL RISE THROUGH THE 40S BY LATE MORNING...SO THE FROST ADVISORY WILL EXPIRE AS SCHEDULED. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this frost advisory went out at Oct 21, 1:44 AM EDT, 2 hours 20 minutes earlier.
Area forecast discussion, Oct 21, 1:44 AM EDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 144 AM EDT FRI OCT 21 2011 .SYNOPSIS... STRONG LOW PRESSURE OVER THE EASTERN GREAT LAKES WILL MOVE AWAY FROM THE REGION OVERNIGHT...ALLOWING FOR SHOWERS TO TAPER OFF AND WINDS TO DIMINISH. A RIDGE OF HIGH PRESSURE WILL BUILD ACROSS THE REGION FRIDAY...WHICH WILL LEAD TO FAIR WEATHER AND COOL TEMPERATURES INTO SUNDAY. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... DEEP UPPER LOW CENTERED OVER THE EASTERN GREAT LAKES WILL LIFT NORTHEAST INTO SE CANADA BY THE END OF THE NEAR TERM. WINDS WILL CONTINUE TO WEAKEN AS THE LOW MOVES AWAY. BASED ON CLOUDS AND WINDS WL TREND LOWS ON THE WARM SIDE OF GUIDANCE ENVELOPE. PRECIPITATION CHANCES WILL CONTINUE TO TAPER OFF DURING THE OVERNIGHT HOURS. && .SHORT TERM /6 AM THIS MORNING THROUGH SATURDAY NIGHT/... UPPER LOW OVER SE CANADA TO CONTINUE TRACKING NE WITH A BROAD HANG BACK TROF SWINGING THRU OHIO ON FRIDAY. WITH LACK OF DEEP MOISTURE AND FORCING WL CUTBACK POPS TO SLIGHT CHC IN THE FAR NE EARLY IN THE MORNING AND THEN GO DRY FOR THE REMAINDER OF THE DAY. EXPECT A GOOD DEAL OF LOW LEVEL MOISTURE RESULTING IN MOSTLY CLOUDY SKY CONDITIONS WITH SOME PARTIAL CLEARING LATE IN THE DAY AS SFC HIGH PRESSURE BUILDS IN. BASED ON CLOUDS PREFER HIGHS ON FRIDAY ON THE COOL SIDE OF GUIDANCE. UPPER LEVEL FLOW BACKS WESTERLY WITH SURFACE HIGH PRESSURE BECOMING CENTERED OVER THE TN VALLEY BY SATURDAY MORNING. WITH CLEARING SKIES EXPECT DECOUPLING TO OCCUR RESULTING IN LIGHT WINDS. THESE CONDITIONS SHOULD LEAD TO THE DEVELOPMENT OF FROST. THEREFORE HAVE ADDED MENTION OF PATCHY FROST TO THE FCST. HAVE TRENDED FRIDAY NIGHTS LOWS CLOSER TO THE COOLER MAV NUMBERS. SFC HIGH PRESSURE TO SLIDE ACROSS THE REGION ON SATURDAY WITH ONLY SOME WAA HIGH LEVEL CLOUDS EXPECTED. BASED ON COOL START HAVE TRENDED SATURDAYS FCST HIGHS ON THE COOL SIDE OF GUIDANCE. IN WAA PATTERN EXPECT TO SEE AN INCREASE IN MID/HIGH LEVEL CLOUDS SAT NIGHT. THIS ALONG WITH LIGHT SRLY FLOW SHOULD MITIGATE THE FORMATION OF FROST SUNDAY MORNING. THIS WL HAVE TO BE MONITORED IF LESS CLOUDS MATERIALIZE...THEN FROST WL BE POSSIBLE. HAVE STAYED CLOSE TO GUID FOR LOWS. && .LONG TERM /SUNDAY THROUGH THURSDAY/... SUNDAY WILL START OUT DRY WITH HIGH PRESSURE TO THE EAST. LOW PRESSURE MOVING THROUGH SOUTHERN CANADA WILL PUSH A COLD FRONT ACROSS THE AREA LATE SUNDAY TO EARLY MONDAY. THIS SYSTEM HAS SPED UP COMPARED TO PREVIOUS MODEL RUNS...WITH SHOWERS POSSIBLE FROM LATE SUNDAY AFTERNOON TO EARLY MONDAY AFTERNOON. HIGH PRESSURE WILL PUSH IN FROM THE SOUTHWEST MONDAY NIGHT THROUGH EARLY TUESDAY...BRINGING A PERIOD OF DRY WEATHER. ANOTHER LOW TRAVELING FROM THE WESTERN GREAT LAKES TO SOUTHEAST CANADA WILL DRAG A COLD FRONT TO THE OHIO VALLEY WHICH WILL LINGER IN THE REGION TUESDAY NIGHT INTO THURSDAY. THIS WILL PROVIDE A GOOD CHANCE FOR SHOWERS...WITH A SLIGHT CHANCE OF THUNDERSTORMS ON WEDNESDAY WHEN A SMALL AMOUNT OF INSTABILITY IS EXPECTED. TEMPERATURES WILL BE CLOSE TO NORMAL ON SUNDAY AND MONDAY...WITH HIGHS AVERAGING IN THE LOWER 60S. A BIT OF WARM ADVECTION MAY ALLOW READINGS IN THE MID AND UPPER 60S ON TUESDAY. COLD ADVECTION BEHIND THE FRONT WILL CAUSE HIGHS TO SLIP BELOW NORMAL INTO THE 50S BY THURSDAY. && .AVIATION /06Z FRIDAY THROUGH TUESDAY/... AS THE LOW PRESSURE SYSTEM CONTINUES TO MOVE TO THE NE THE PRESSURE GRADIENT WILL NOT BE AS GREAT. DUE TO THIS WIND GUSTS HAVE ALREADY DECREASED AND WILL CONTINUE TO DO SO. WINDS WILL STAY UP DURING THE OVERNIGHT HOURS AND THROUGH THE DAY ON FRIDAY HOWEVER HAVE LIMITED GUSTS TO JUST THE NEXT COUPLE OF HOURS AT KDAY. SOME LIGHT RAIN AND DRIZZLE STILL REMAINS ACROSS PORTIONS OF THE AREA. THIS WILL CONTINUE TO DECREASE IN COVERAGE OVERNIGHT. CIGS WILL IMPROVE THROUGH THE TAF PERIOD FROM SW TO NE HOWEVER EXPECT CLOUD COVER TO STAY AROUND FOR MUCH OF THE TAF PERIOD. CLOUD COVER WILL BEGIN TO DECREASE TOWARDS THE END OF THE TAF PERIOD TIME FRAME AND WINDS WILL DECREASE AS WELL. OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...AR NEAR TERM...AR/NOVAK SHORT TERM...AR LONG TERM...CONIGLIO AVIATION...NOVAK
Hazardous weather outlook, Oct 20, 4:31 PM EDT, 11 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 431 PM EDT THU OCT 20 2011 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-212045- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 431 PM EDT THU OCT 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. AS DEEP LOW PRESSURE TRACKS THROUGH THE GREAT LAKES...STRONG WEST WINDS ARE EXPECTED TO DIMINISH TONIGHT. SUSTAINED WEST WINDS OF 15 TO 20 MPH WITH WIND GUSTS UP TO 35 MPH WILL CONTINUE THIS EVENING BEFORE DIMINISHING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE COMBINATION OF HIGH PRESSURE...LIGHT WINDS...AND MOSTLY CLEAR SKIES COULD LEAD TO AREAS OF FROST BOTH FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Frost Advisories in Ohio, 2011Frost Advisories in Kentucky, 2011Frost Advisories in Indiana, 2011Every frost advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.